| Model Number |
GA-1008944 |
| Medical Device Problem Codes |
Failure to Fire (2610); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a nephrolithotomy procedure, the console did not fire and displayed a misfire error.The procedure was not completed.The patient was under general anesthesia, but there were no patient complications this event is being reported for an aborted/cancelled procedure with a patient under anesthesia or sedation status is unknown.
Additional Manufacturer Narrative
As of today, the above referenced laser console has not been returned; therefore, no physical or visual analysis of the laser console could be performed.The console was serviced onsite by a field service engineer (fse).The fse performed a physical inspection of the console, and it was found that the debris shield needed a replacement.After the debris shield assembly was replaced, the problem was resolved, thus confirming the reported event, which lead the procedure been unable to finished as planned.Based on analysis result, a conclusion code of cause traced to component failure was assigned to this investigation.
Event or Problem Description